Vomiting & possible stomach bleeding, need help ASAP!

  1. Registered User
    DaSlixter's Avatar
    Stats
    6'0"  184 lbs.
    Join Date
    May 2010
    Posts
    183
    Answers
    0

    Vomiting & possible stomach bleeding, need help ASAP!


    I know this may seem kinda like a waste of thread, but I really need help asap and cant find an answer anywhere. But heres the situation-

    I had just taken a Bronkaid tab then had a slice of pizza right after which pretty much made me throw up instantly(nasty taste). I them poped another Bronkaid right after because I had threw up the 1st one. Now I have a funny burning sensation in my stomach and no matter how much cold water I drink I still feel as if its there. Did I mess up by taking the Bronkaid + baby asprin right after I had vomited? Could my stomach possibly be bleeding? what can I do?




    Thanx in advance.

  2. Banned
    crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,431
    Answers
    0


    take a tums, sounds like acid reflux.

    if that doesnt help take a PPI (proton pump inhibitor) which can help lower acidity.

    you can try milk, and coral calcium as well. if its not better by tomorrow goto the doctor.
  3. Registered User
    DaSlixter's Avatar
    Stats
    6'0"  184 lbs.
    Join Date
    May 2010
    Posts
    183
    Answers
    0


    Quote Originally Posted by crazyfool405 View Post
    take a tums, sounds like acid reflux.

    if that doesnt help take a PPI (proton pump inhibitor) which can help lower acidity.

    you can try milk, and coral calcium as well. if its not better by tomorrow goto the doctor.
    Thanx! Its not unbarable or anything, just an akward burn. I still got 1 more Bronkaid to take for the day at around 6pm, do you advise I should go through with taking it or is this pretty much a big deal if my stomach is infact bleeding? Is acid reflux bad?
    •   
       

  4. Registered User
    ironwheel's Avatar
    Stats
    6'1"  230 lbs.
    Join Date
    May 2010
    Posts
    3
    Answers
    0


    I am not a doctor, but I do not think your stomach is bleeding. While it is possible, such severe stomach issues are usually connected to prolonged regular use or over use of aspirin and similarly stomach-taxing drugs.

    The warnings on Bayer's website DO NOT list stomach issues as possible side effects from Bronkaid, so I personally would go ahead and take the other doses if need be. However, please note the following warnings and talk to your doctor:




    BRONKAID Caplets provide temporary relief of shortness of breath, tightness in the chest, wheezing and cough associated with bronchial asthma. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and drain bronchial tubes.

    The combination of active ingredients in BRONKAID Caplets is recognized by the FDA as safe and effective for their intended use.

    Asthma is a lung disease characterized by reversible constriction and inflammation of the airways, and increased airway responsiveness to a variety of stimuli.

    * Bronchodilators, like ephedrine, act on specific receptors, resulting in the relaxation of bronchial smooth muscle.

    * Guaifenesin is believed to cause a reflex stimulation of bronchial glands, resulting in a decrease in the thickness of bronchial secretions.

    Active Ingredients | Uses | Warnings | Directions | Other Information | Inactive Ingredients


    Active Ingredients (in each caplet):

    * Ephedrine sulfate 25 mg. Bronchodilator
    * Guaifenesin 400 mg. Expectorant


    Back to Top


    Uses

    * temporarily relieves shortness of breath, tightness of
    chest, and wheezing due to bronchial asthma

    * helps loosen phlegm (mucus) and thin bronchial
    secretions to rid the bronchial passageways of
    bothersome mucus, drain bronchial tubes and
    make coughs more productive

    Back to Top

    Warnings

    Do not use

    * unless a diagnosis of asthma has been made by a doctor
    * if you are now taking a prescription monoamine
    oxidase inhibitor (MAOI) (certain drugs for
    depression, psychiatric, or emotional conditions,
    or Parkinsonís disease), or for 2 weeks after
    stopping the MAOI drug. If you do not know if
    your prescription drug contains an MAOI, ask a
    doctor or pharmacist before taking this product.
    * in children under 12 years of age

    Ask a doctor before use if you have

    * heart disease
    * high blood pressure
    * thyroid disease
    * diabetes
    * difficulty in urination due to enlargement of the prostate gland
    * ever been hospitalized for asthma or if you are taking a prescription drug for asthma
    * persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis,
    or emphysema
    * a cough which is accompanied by excessive phlegm (mucus)

    When using this product you may experience nervousness, tremor, sleeplessness, nausea, and loss
    of appetite. If these symptoms persist or become worse, consult your doctor.

    Stop use and ask a doctor if

    * symptoms are not relieved within 1 hour or become worse
    * cough persists for more than 1 week, tends to recur,
    or is accompanied by a fever, rash, or persistent
    headache. These could be signs of a serious condition.


    Good luck.
    IW
  5. Registered User
    DaSlixter's Avatar
    Stats
    6'0"  184 lbs.
    Join Date
    May 2010
    Posts
    183
    Answers
    0


    ^ thanx for that info man, I appreciate you taking the time to help out but I'm really more concerned that the combination of stomach acids and ephedrine/asprin could have messed me up, but like you said the asprin was a small dose and not regularly used except once per day for about the last 2 weeks. Thanx bro and good looking out.
  6. Banned
    crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,431
    Answers
    0


    Quote Originally Posted by DaSlixter View Post
    ^ thanx for that info man, I appreciate you taking the time to help out but I'm really more concerned that the combination of stomach acids and ephedrine/asprin could have messed me up, but like you said the asprin was a small dose and not regularly used except once per day for about the last 2 weeks. Thanx bro and good looking out.
    your ok, id skip the last dose or take it with food.

    seems like its acid reflux. just sayin, happens to me with IB profin or too much greasy food.
  7. Registered User
    DaSlixter's Avatar
    Stats
    6'0"  184 lbs.
    Join Date
    May 2010
    Posts
    183
    Answers
    0


    Quote Originally Posted by crazyfool405 View Post
    your ok, id skip the last dose or take it with food.

    seems like its acid reflux. just sayin, happens to me with IB profin or too much greasy food.
    So me throwing up then popping a pill right after is no biggie? In terms of absorbtion either is mainly what i mean?
  8. Banned
    crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,431
    Answers
    0


    Quote Originally Posted by DaSlixter View Post
    So me throwing up then popping a pill right after is no biggie? In terms of absorbtion either is mainly what i mean?
    i wouldnt of taken that dose unless you saw your pills in the puke.

    absorbtion you should be OK .your body generate HCl for digestion.
  •   

      
     

Similar Forum Threads

  1. Hiit Morning Vomiting!!! Help!!
    By Miami335i in forum Training Forum
    Replies: 17
    Last Post: 08-05-2008, 02:56 PM
  2. bleeding while on h-drol
    By bbcr11 in forum Anabolics
    Replies: 12
    Last Post: 08-04-2008, 05:39 PM
  3. Women Vomiting Blood GetS No Help In Hospital !!!
    By anabolicrhino in forum News and Articles
    Replies: 1
    Last Post: 06-19-2007, 08:00 PM
  4. Vomiting from dextrose?
    By northern in forum General Chat
    Replies: 3
    Last Post: 10-27-2005, 10:14 AM
  5. Vomiting+nolva
    By JPAFL in forum Anabolics
    Replies: 7
    Last Post: 02-16-2004, 02:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in